# SDR AALA202401220320

- Difficulty date: January 8, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #1 MID AFT BOLT BETWEEN WS 700 AND WS 1406, BETWEEN RIBS 2 AND 3. REPLACED BOLT PER TASK CARD 26C61057005.
